Rebif side effects

A board to discuss the Multiple Sclerosis modifying drug Rebif

Rebif side effects

Postby titchie » Mon Apr 08, 2013 6:38 am

Hi, first posting for me, on Ribif, I went to the 44mg but site reaction too large and painful so went to 22mg. I still have awful site reactions I have been injecting for 3 yrs. I am covered in brown marks from old injections and flaming itchy areas from new ones, I have given myself a weeks holiday from injecting because I am so down in the dumps with the whole thing. The actual injecting side of it is really painful when the needle goes in etc., I have read some older post about other reactions which has started to make me think that could some of my symptoms be the Rebif and not another symptom of MS. Does anybody suffer from spasmotic twitches in random parts of the body, when it happens in my hands v worried about dropping things, the trunk of my body twitch is the worst. Is this just me or what???? Since on Ribif memory worse used to be good with spelling, rubbish now, Speech has become worse. Now is this Ms or rebif, if its Ms then Rebif is doing me no good at all.
titchie
Newbie
 
Posts: 4
Joined: Tue Apr 02, 2013 7:47 am

Advertisement

Re: Rebif side effects

Postby carolsue » Mon Apr 08, 2013 8:30 pm

Sorry you've been having such problems with Rebif. Maybe it's time to talk with your doc about other options. It's hard to know what's MS and what's the Rebif, but I have not heard of the twitches being a Rebif side effect, nor the speech and memory problems. Maybe Rebif is just not working for you. I've been on it for almost 9 years and also have the site reactions and pain on injection, but no other side effects. It's been getting more difficult to find fresh sites though.
User avatar
carolsue
Family Elder
 
Posts: 166
Joined: Sun Jul 25, 2004 3:00 pm
Location: Sunnydale, USA

Re: Rebif side effects

Postby andreagwolford » Thu Apr 11, 2013 9:28 am

Have you consulted your neuro or your doctor who has recommended you to try rebif? Did you tell him/her what you're going through? Please see him/her at your immediate convenience. Rebif is not working for you. I second what carolsue said. You need to get it altered or change your routine of using rebif. Hope you get well soon.
andreagwolford
 


Return to Rebif

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users